advertisement
Question
Posted by: Reanda | 2012-10-31

Celestemine and exercise

I am an exercise junkie, who exercise between 6 and 7 times a week. I sometimes get allergic reactions (asthma induced??) when i exercise and end up with swollen eyes and sometimes goes into anafalactic shock. They have tested me many times and still no answer. What i would like to know is, if i get an ''medium'' allergic reaction and take celestemine (about 4 pills), what influence does this have on my exercise and may i try to exercise the day after??
Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Reanda

The Celestamine can make you feel tired and cause impaired judgement. I do not think that it will be advisable after taking so many Celestamine tablets.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement